Asymptotic stability of the bounded or almost periodic solution of the wave equation with nonlinear dissipative term

Mitsuhiro Nakao

Research output: Contribution to journalArticle

76 Citations (Scopus)
Original languageEnglish
Pages (from-to)336-343
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume58
Issue number2
DOIs
Publication statusPublished - 1977
Externally publishedYes

Fingerprint

Almost Periodic Solution
Wave equations
Asymptotic stability
Asymptotic Stability
Wave equation
Term

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Asymptotic stability of the bounded or almost periodic solution of the wave equation with nonlinear dissipative term. / Nakao, Mitsuhiro.

In: Journal of Mathematical Analysis and Applications, Vol. 58, No. 2, 1977, p. 336-343.

Research output: Contribution to journalArticle

@article{d77d768e13af45c3937efb64442d12a9,
title = "Asymptotic stability of the bounded or almost periodic solution of the wave equation with nonlinear dissipative term",
author = "Mitsuhiro Nakao",
year = "1977",
doi = "10.1016/0022-247X(77)90211-6",
language = "English",
volume = "58",
pages = "336--343",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Asymptotic stability of the bounded or almost periodic solution of the wave equation with nonlinear dissipative term

AU - Nakao, Mitsuhiro

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0000907825&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000907825&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(77)90211-6

DO - 10.1016/0022-247X(77)90211-6

M3 - Article

AN - SCOPUS:0000907825

VL - 58

SP - 336

EP - 343

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -